# SDR DALA2023051103733

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2757440) DURING INSPECTION FOUND FWD CARGO AFT BULKHEAD LOWER SUPPORT HAS CORROSION AT STA 500L LBL 24 WL 158. REMOVED AND REPLACED FWD CARGO AFT BULKHEAD LOWER SUPPORT IAW B737 SRM 51-40-02 B737 SRM 51-40-05 AND BOEING DRAWING# 143A9481.
